Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 271657, 10 pages
Research Article

Characterization of Eigenvalues in Spectral Gap for Singular Differential Operators

School of Mathematical Sciences, Qufu Normal University, Shandong, Qufu 273165, China

Received 5 June 2012; Revised 14 August 2012; Accepted 26 August 2012

Academic Editor: Michiel Bertsch

Copyright © 2012 Zhaowen Zheng and Wenju Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. V. Neumann, “Allgemeine eigenwerttheorie hermitescher funktionaloperatoren,” Mathematische Annalen, vol. 102, no. 1, pp. 49–131, 1930. View at Publisher · View at Google Scholar
  2. M. H. Stone, Linear Transformations in Hilbert Space and Their Applications to Analysis (Colloquium Publications), vol. 15, American Mathematical Society, Providence, RI, USA, 1932.
  3. K. O. Friedrichs, “Spektraltheorie halbbeschränkter Operatoren und Anwendung auf die Spektralzerlegung von Differentialoperatoren,” Mathematische Annalen, vol. 109, no. 1, pp. 465–487, 1934. View at Publisher · View at Google Scholar · View at Scopus
  4. M. G. Krein, “Theory of self-adjoint extensions of semi-bounded Hermitian operators and its application, I,” Matematicheski Sbornik, vol. 20, no. 3, pp. 431–490, 1947 (Russian). View at Google Scholar
  5. J. Weidmann, Linear Operators in Hilbert Spaces, vol. 68, Springer, New York, NY, USA, 1980.
  6. J. Brasche, H. Neidhardt, and J. Weidmann, “On the point spectrum of selfadjoint extensions,” Mathematische Zeitschrift, vol. 214, no. 2, pp. 343–355, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. Weidmann, Spectral Theory of Ordinary Differential Operators, vol. 1258, Springer, Berlin, Germany, 1987.
  8. J. Qi and S. Chen, “On an open problem of Weidmann: essential spectra and square-integrable solutions,” Proceedings of the Royal Society of Edinburgh A, vol. 141, no. 2, pp. 417–430, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH